Please use this identifier to cite or link to this item:
For citation please use:
Main Title: Relay and complete synchronization in heterogeneous multiplex networks of chaotic maps
Author(s): Rybalova, E.
Strelkova, G.
Schöll, Eckehard
Anishchenko, V.
Type: Article
Abstract: We study relay and complete synchronization in a heterogeneous triplex network of discrete-time chaotic oscillators. A relay layer and two outer layers, which are not directly coupled but interact via the relay layer, represent rings of nonlocally coupled two-dimensional maps. We consider for the first time the case when the spatiotemporal dynamics of the relay layer is completely different from that of the outer layers. Two different configurations of the triplex network are explored: when the relay layer consists of Lozi maps while the outer layers are given by Henon maps and vice versa. Phase and amplitude chimera states are observed in the uncoupled Henon map ring, while solitary state regimes are typical for the isolated Lozi map ring. We show for the first time relay synchronization of amplitude and phase chimeras, a solitary state chimera, and solitary state regimes in the outer layers. We reveal regimes of complete synchronization for the chimera structures and solitary state modes in all the three layers. We also analyze how the synchronization effects depend on the spatiotemporal dynamics of the relay layer and construct phase diagrams in the parameter plane of inter-layer vs intra-layer coupling strength of the relay layer.
Subject(s): henon map
chaos synchronization
chaotic dynamics
chaotic maps
Issue Date: 9-Jun-2020
Date Available: 16-Nov-2020
Language Code: en
DDC Class: 530 Physik
Sponsor/Funder: DFG, 163436311, SFB 910: Kontrolle selbstorganisierender nichtlinearer Systeme: Theoretische Methoden und Anwendungskonzepte
Journal Title: Chaos : an interdisciplinary journal of nonlinear science
Publisher: American Institute of Physics
Volume: 30
Issue: 6
Article Number: 061104
Publisher DOI: 10.1063/5.0008902
EISSN: 1089-7682
ISSN: 1054-1500
Notes: This article may be downloaded for personal use only. Any other use requires prior permission of the author and AIP Publishing. This article appeared in Chaos 30, 061104 (2020) and may be found at
TU Affiliation(s): Fak. 2 Mathematik und Naturwissenschaften » Inst. Theoretische Physik » FG Nichtlineare Dynamik und Kontrolle
Appears in Collections:Technische Universität Berlin » Publications

Files in This Item:
Format: Adobe PDF | Size: 2.59 MB
DownloadShow Preview

Item Export Bar

Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.